# SDR ABXA201812031128

- Difficulty date: November 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 104,399 hours, 29,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON THE LEFT WING NUMBER 2 LEADING EDGE SLAT, OUTBOARD LOWER SKIN. THE SKIN WAS REPAIRED.
THE AIRPLANE WAS GROUNDED.
